It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I think your problem could be that the conversion dose from the ms to the oxy is not enough as your symptoms really sound like withdrawl.anytime that you are switched from one strong narcotic to another there is a certain formula that docs should follow that tells them just what amount of the new med would be 'the same"as the old one.if this is not done properly,well, you are experiencing the result.By the way, this is in NO WAY a sign of addiction.Your body is going through WD because you are actually getting less narcotic medicine than your body was used to on the other one.if this is indeed the problem, your doc needs to doublecheck the conversion ratios.

Now this could also be a matter of the way your body is respnding to the OC itself.Have you taken any form of oxycodone before?like percocet?If you did, did you tolerate it okay?you really do need to see your doc about this and try to figure out just what the specific problem is.i don't know a whole lot about just exactly how these conversion numbers are all worked out but if you go down to the pain management board and post the question to a wonderful and extremely knowledgable guy named shoreline,He will be able to tell you if your conversion doses are right or not.Just let him know what dose you were at with the ms and what they now have you at with the OC.I hope you feel better soon.





All times are GMT -7. The time now is 10:14 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!